Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
zix_marquise

girlfriend changed since started taking accutane

Recommended Posts

Hello everybody,

my girlfriend started taking accutane 3 weeks ago.. and she completely changed.. she's most of the time in bad mood, depressed and anxious.
She also feels insecure.

I know she loves me, but she insisted to get rit of acnes and actually i encouraged her since she will feel better without them but i wanted to have your opinions on if the drugs have can affect her mood and take her into depression.

Does anyone here experienced this with his partner? who did you deal with that?

i'm being patient because i truly love her, anyone has experienced this situation?

Thank you

Share this post


Link to post
Share on other sites

Accutane is truly a horrible drug. I have never felt so out of control emotionally than when I was on it...so it's no surprise. Hang in there with her

Share this post


Link to post
Share on other sites

Get her off it now.
My boyfriend became paranoid and attempted suicide on accutane and he's a pretty stable person normally.
There are some people where accutane kills their serotonin levels which makes them feel empty and no pleasure. She needs to stop this drug NOW.
Being female I'd advise hormonal treatments like birth control or Spiro. Acvutane is the very last thing people should try, and many cannot tolerate the horrible side effects. 

She should notify her doctor and stop taking it. Suicide is a very real possibility. My boyfriend went from pretty normal to suicidal in one month on accutane. Its NOT worth it.
Many people have long term issues after so maybe its a warning to need.
I know three people who have taken accutane and for two of them the acne returned, plus lingering side effects. Please advise her to try other methods like BC pills. I am not exaggerating at all here. 

Edited by snarkygirl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×